Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 15 found articles
 
 
  Moments of Continuous-State Branching Processes in Lévy Random Environments
 
 
Title: Moments of Continuous-State Branching Processes in Lévy Random Environments
Author: Ji, Lina
Zheng, Xiangqi
Appeared in: Acta mathematica scientia
Paging: Volume 39 (2019) nr. 3 pages 781-796
Year: 2019
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands